Skip to content
Trants Pharmacy
Shopping Cart 0
Close Back
  • Home
  • Shop
    • Medicine
    • Skincare
    • Makeup
    • Baby
    • Wellbeing
    • Fragrance
    • Haircare
    • Mens Grooming
    • Vitamins
    • Dental
    • Gifts
      • Gifts for Her
      • Gifts for Him
      • Gifts for Kids
  • Repeat Prescriptions
  • Services
    • Prescription Schemes
    • Consultation Room
    • Blister Packing Service
    • Generic Medication
    • Ear Piercing
    • Emergency Contraception
  • Offers
  • Gift Vouchers
  • Health A to Z
  • About
  • Contact
  • Blog
    Close
    Your cart is currently empty.
    0

    Total: €0.00

    Delivery is calculated at Checkout
    View Cart
    Continue browsing
    Close
    Benylin Day & Night Tablets - 16 Pack

    McNeils

    Benylin Day & Night Tablets - 16 Pack

    €11.40
     
    This item is a recurring or deferred purchase. By continuing, I agree to the cancellation policy and authorize you to charge my payment method at the prices, frequency and dates listed on this page until my order is fulfilled or I cancel, if permitted.

    What is it
    Benylin Day & Night Tablets are used to relieve nasal or sinus congestion with headache, fever and pain which are associated with the cold and flu. The white day medication contains 500mg of Paracetamol which reduces inflammation, relieves pain and fever. It also contains 60mg of pseudoephedrine hydrochloride, a decongestant, which clears the nasal passage. The night medication also contains Paracetamol as well as 25mg diphenhydramine hydrochloride which helps relieve coughing and sneezing.

    Dosage
    Daytime dose: adults and children 12 years and over, take 1 white tablet in the morning, at mid-day and in the afternoon.
    Night-time dose: one blue tablet to be taken at night.
    Do not take more than the recommended dose in 24 hours.
    DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT

    Warnings & Cautions
    Do not exceed the recommended dose. Keep out of the reach and sight of children. Do not take with any other Paracetamol products. Night-time tablets may cause drowsiness. Do not take if you are pregnant or breast feeding. Not suitable for children under the age of 12 years.

    Ingredients
    Active ingredients include Paracetamol 500mg, Diphenhydramine hydrochloride 25mg, Pseudoephedrine hydrochloride 60mg.

    Share
    Share on Facebook Twitter Pinterest
    ×

    Free Delivery

    Get free Two Day Delivery on your order when you spend €49 or more

    Read More

    Repeat Prescriptions

    Refilling your Prescriptions has never been easier with our Repeat Service

    Read More

    Gift Vouchers

    eGift Vouchers are the perfect gift for that special someone!

    Read More

    Address

    Convent St
    Listowel
    Kerry
    V31 P282

    Call 068 24550
    prescriptions@trantspharmacy.ie

    HOURS

    Monday - Saturday
    9:00am - 6:00pm

    Sunday
    Closed

    Bank Holidays
    11:00am - 1:00pm

    Irish Pharmacy #7616
    social
    FacebookInstagram
    Copyright © 2025 Trants Pharmacy . Privacy . Terms . Refund Policy . Marketing by Splash
    Popup

    Stay up to date on the latest product releases, special offers & news by signing up for our newsletter.

    Read our privacy policy.